# SDR CHQA20141017306

- Difficulty date: October 17, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 30,696 hours, 26,248 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,924 hours, 25,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE LT FLOOR SILL BETWEEN FRAMES 19 & 20.  THE SILL WAS REPLACED IAW SRM 51-40-02.
